MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number DBL LOADED 5.5MM BC SWVLK
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-2323bct-2 biocomposite swivelock c was anchored but had an issue with being unable to remove the inserter and the knob from the sutures at the end.They were able to cut the sutures, and the rep checked the inserter after the case and was able to remove the sutures with hemostats.The rep said the sutures were intact without any knots.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 02/07/2025: this occurred in a rotator cuff repair procedure on (b)(6) 2025.There was no case delay and no added anesthesia administered to the patient.No adverse effects on the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6, h11.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to misuse due to misaligned insertion and/or prying/leveraging the device during use.

Brand Name
DBL LOADED 5.5MM BC SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21412034
Report Number1220246-2025-00549
Device Sequence Number9312081
Product Code MAI
UDI-Device Identifier00888867251069
UDI-Public(01)00888867251069(11)240605(17)260531(10)15259204
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberDBL LOADED 5.5MM BC SWVLK
Device Catalogue NumberAR-2323BCT-2
Device Lot Number15259204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer08/24/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown